Points entiers sur les courbes de genre 1
Séminaire Bourbaki : années 1962/63 - 1963/64, exposés 241-276, Séminaire Bourbaki, no. 8 (1964), Talk no. 247, p. 93-104
@incollection{SB_1962-1964__8__93_0,
     author = {Bruhat, Fran\c cois},
     title = {Points entiers sur les courbes de genre $\ge 1$},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1962/63 - 1963/64, expos\'es 241-276},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {8},
     year = {1964},
     note = {talk:247},
     pages = {93-104},
     zbl = {0126.07401},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1962-1964__8__93_0}
}
Bruhat, François. Points entiers sur les courbes de genre $\ge 1$, in Séminaire Bourbaki : années 1962/63 - 1963/64, exposés 241-276, Séminaire Bourbaki, no. 8 (1964), Talk no. 247, pp. 93-104. http://www.numdam.org/item/SB_1962-1964__8__93_0/

[1] Lang (Serge). - Unramified class field theory over function fields in several variables, Annals of Math., Series 2, t. 64, 1956, p. 285-325. | MR 83174 | Zbl 0089.26201

[2] Lang (Serge). - Abelian varieties. - New York, Interscience Publishers, 1959 (Interscience Tracts in pure and applied Mathematica, 7). | MR 106225 | Zbl 0098.13201

[3] Lang (Serge). - Integral points on curves. - Paris, Presses universitaires de France, 1960 (Institut des Hautes Etudes scientifiques, Publications mathématiques, 6 ; p. 27-43). | Numdam | MR 130219 | Zbl 0112.13402

[4] Lang (Serge). - Diophantine geometry. - New York, Interscience Publishers, 1962 (Interscience Tracts in pure and applied Mathematics, 11). | MR 142550 | Zbl 0115.38701

[5] Mahler (K.). - Über die rationalen Punkte auf Kurven vom Geschlecht Eins, J. für die reine und angew. Math., t. 170, 1934, p. 168-178. | Zbl 0008.20002

[6] Roth (K.F.). - Rational approximations to algebraic numbers, Mathematika, t. 2, 1955, p. 1-20. | MR 72182 | Zbl 0064.28501

[7] Siegel (C.L.). - Über einige Anwendungen Diophantischer Approximationen, 2ter Teil : Uber Diophantische Gleichungen, Abh. Preuss. Akad. Wiss., Phys.-math. Kl., 1929, p. 41-70.

[8] Weil (André). - Arithmetic on algebraic varieties, Annals of Math., Series 2, t. 53, 1951, p. 412-444. | MR 42169 | Zbl 0043.27002